Radonifying operators and infinitely divisible Wiener integrals

Markus Riedle
Theory of Stochastic Processes
Vol.19 (35), no.2, 2014, pp.90-103
In this article we illustrate the relation between the existence of Wiener integrals with respect to a Lévy process in a separable Banach space and radonifying operators. For this purpose, we introduce the class of $\theta$-radonifying operators, i.e. operators which map a cylindrical measure $\theta$ to a genuine Radon measure. We study this class of operators for various examples of infinitely divisible cylindrical measures $\theta$ and highlight the differences from the Gaussian case.